10 Week Ostarine Results/Sides
- 05-27-2011, 07:26 AM
10 Week Ostarine Results/Sides
Just a note to keep you informed. Ran it 10 weeks at an average of 20mg ed. I was able to stay within two pounds of my previous cycle. Much better than off-cycle. All my lifts were good. Close to on-cycle lifts. I've said this a couple of times now; Osta is a GREAT maintenance drug. Bad news is definitely has sides. Nipples were sensitive the entire time after the first two weeks even with 3 caps of Inhibit-E ed. Libido was shot around week 4. Totally restored after being off a week. I lost some vision in my left eye. I have a photo negative of the sun dead center when I close my eye. Colors have changed. Vertical lines have a bend now. Also vision is darker in left eye. Right eye is fine(20/20). Went to eye doctor and had some tests and scans done. Going back today. Appears to be related to fluid pressure. Will know more by tonight. Might not be related to the osta, but it started around weeks 7-8. Used Uniquemicals Ostarine.
- 05-27-2011, 07:35 AM
05-27-2011, 07:48 AM
05-27-2011, 08:17 AM
Im on the tail end of week 3 of osta from S.S. 12.5 a day. I cant really tell but im pretty sure nipple sensitivity has started. You were just taking inhibit E to control this? What are you using for PCT?
05-27-2011, 09:15 AM
Oh dam, I ordered from the same source. Just to confirm, you were taking "Ostarine" and not S-4? Think I will stick to 12.5 or below.
05-27-2011, 11:53 AM
I'd be cautious about that source, I'm into week 4 of osta and it's nothing but nice pumps, leaning out and increased vascularity for me, 25mg ED.
05-27-2011, 12:01 PM
05-27-2011, 12:13 PM
Im not saying the stuff is bad, Im just saying that it seems the same people are the ones raving on every blog about it. Got to think at some some are affiliated with the companies. With the Estro issues i wouldnt recommend going on 25 per day or over 6 weeks. The people that say there are no sides are not being truthful bc this stuff definetly effects test and estro.
05-27-2011, 12:21 PM
05-27-2011, 12:23 PM
05-27-2011, 12:25 PM
The formestane would probly be a great addition to combat the estro. Im going to throw some sustain alpha in. The stuff drys me out great and should keep my test up throughout the cycle.
05-27-2011, 01:12 PM
05-27-2011, 02:44 PM
Damn, sounds like I'll be staying far away from this ****. ****ing with vision that hard, no libido, and sore nips? Might as well run a cycle.
05-27-2011, 05:10 PM
05-27-2011, 05:14 PM
05-27-2011, 06:34 PM
Thanks for the post, man. That is surprising, though. I ran 12.5mg/day for 6 weeks and had great results and really no sides to be mentioned - didn't run anything to combat estrogen sides, either. The vision sides definitely sound more like the S4; hadn't heard of any from mk-2866. Although, I hadn't seen anyone run it for 10 weeks, either.
05-28-2011, 01:38 AM
Damn that's a little scary cuz I'm going to be running a 6 week cycle with ostarine. I think I'm going to run a DHT based compound and possibly even formestane for the 6 weeks and basically just make it a cycle. I probably wouldn't have ordered the ostarine after reading a lot of reviews lately with negative side effects. especially with it ****ing with vision? I guess I'll just keep the dosage around 17.5mg and see what happens
05-28-2011, 09:55 AM
Thanks for all the responses. I just want to say again; I WENT TO THE EYE DOCTOR YESTERDAY AND HE THINKS IT IS RELATED TO A CORTISONE SHOT I HAD. The timing is what got me nervous since I was in the middle of an osta run. You can look this up on wiki if you want. 362.41 csr/icsc
05-28-2011, 12:27 PM
Thanks for posting that BUT I am still not convinced it NOT the Ostarine due to its predilection for occular issues. Too many people have consistently conveyed various eye issues associated with all of the Sarms. Some experience no effects while others (possibly KKCINC) experienced the other side of the spectrum.
While cortisone shots may induce said effect, there is no conclusiveness/certainty that can be derived from KKCINC's doctoral opinion as he issimply making an educated GUESS. You think this or 99% of the Docs out there know enough about Sarms to intelligently opine? LOL
Think what you want but the jury is still out for me on this one. Those of you who use this stuff with a cavalier approach, are not being prudent. Not saying the stuff is unsafe; just stating that it's too early to assume it's safe as well.
05-28-2011, 05:24 PM
05-28-2011, 05:44 PM
YUP. At least with gear and PH's you know what you're getting into and how to prevent or prepare for their respective sides.
Eye/vision issues? I'll pass.
05-28-2011, 06:23 PM
S-4 is prone to vision sides, but this is the first post I have read of someone experiencing problems with "Ostarine" of which kkcinc did update it was related to his cortisone shot.
Although I do agree with the estrogen sides, as I and many others have experienced.
05-28-2011, 08:23 PM
Still not buying his Dr's theory on cortisone shots--->visual sides
Cortisone side effects
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Call your doctor at once if you have any of these serious side effects:
problems with your vision;
swelling, rapid weight gain, feeling short of breath;
severe depression, unusual thoughts or behavior, seizure (convulsions);
bloody or tarry stools, coughing up blood;
pancreatitis (severe pain in your upper stomach spreading to your back, nausea and vomiting, fast heart rate);
low potassium (confusion, uneven heart rate, extreme thirst, increased urination, leg discomfort, muscle weakness or limp feeling); or
dangerously high blood pressure (severe headache, blurred vision, buzzing in your ears, anxiety, confusion, chest pain, shortness of breath, uneven heartbeats, seizure).
Less serious side effects may include:
sleep problems (insomnia), mood changes;
acne, dry skin, thinning skin, bruising or discoloration;
slow wound healing;
headache, dizziness, spinning sensation;
nausea, stomach pain, bloating; or
changes in the shape or location of body fat (especially in your arms, legs, face, neck, breasts, and waist).
05-28-2011, 09:58 PM
05-28-2011, 10:08 PM
My dad basically lost an eye to high interocular pressure causing a small hole in his retina right were light is focused, they tried to close it with lasers, and succeeded , but it ended up not being shaped right and basically its no longer functional.
"I am on a drug, it's called Charlie Sheen. It's not available, 'cause if you try it once, you will die. Your face will melt off and your children will weep over your exploded body." - Charlie Sheen
05-28-2011, 10:45 PM
This is the only guy I know of complaining of eye issues from osta. If it's real osta, the sides should be minimal, if any. Like he said, its probably not the osta.
05-28-2011, 10:51 PM
05-30-2011, 03:53 PM
05-30-2011, 11:27 PM
I've followed a TON of logs and posts on MK-2866 (OSTA) and this was the first I've ever seen vision sides mentioned. Whether it's the OSTA or not, sometimes freak things happen; that's for sure. Regardless, this shouldn't be scaring people off from running OSTA (although, I'd personally only run it about 6 weeks, and use a dose of 12.5-15mg/day).
05-31-2011, 12:47 AM
Similar Forum Threads
- By jgunzz in forum AnabolicsReplies: 6Last Post: 06-13-2011, 01:49 PM
- By AmericanJambo in forum Cycle InfoReplies: 66Last Post: 04-22-2011, 12:01 AM
- By kkcinc in forum AnabolicsReplies: 13Last Post: 04-10-2011, 02:07 PM
- By AmericanJambo in forum AnabolicsReplies: 43Last Post: 02-25-2011, 07:58 PM